# SDR ASAA2023070543910

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,017 hours, 1,166 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL DISPLAYED WHEN RADAR IS TURNED ON - ALL MODES SELECTED ON RADAR CONTROL PANEL. GROUNDED - YES. ON GROUND OMF SHOWS NO ACTIVE FAULT RELATED TO WEATHER READAR. HOWEVER IFIM PERFOMED 34-41-00-810-836. WXR OPERATIONAL TEST PASS AIRCRAFT OK FOR SERVICE.
